MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DAVINCI SI; PATIENT SIDE CART, RECERTIFIED

INTUITIVE SURGICAL, INC DAVINCI SI; PATIENT SIDE CART, RECERTIFIED
Model Number 380686-04
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted pyeloplasty surgical procedure, the customer contacted a technical support engineer (tse) and reported that arm 2 did not work anymore.The customer stated that the maryland bipolar forceps instrument was installed and the leds on patient side manipulator (psm) 2 were amber without an error code on the touchscreen.Prior to the call to technical support, the customer had replaced the instrument and reseated the sterile adapter (sa).The tse checked the logs and found 31010 and 282 errors indicating instrument sensor issues.The tse requested the customer to replace the drape on arm 2 without improvement.The psm 2 was not engaged with the sa.The tse guided the customer to check the pogo pins and psm wrist input cog, but no physical damage was found.The tse asked customer to perform a hard power cycle with an emergency power off (epo) but got the same result.The tse asked the surgeon if she could proceed with 3 arms, which was the case.The surgery was resumed.The customer would postpone the surgery of this afternoon, but the customer needed their field service engineer (fse) to resolve the issue as soon as possible due to another procedure scheduled for the next day.A field service order (fso) was dispatched.The procedure was completed as planned with no reported injury.
 
Additional Manufacturer Narrative
An investigation was completed to determine the cause of this reported event.The reported event was addressed with phone support.No site visit was conducted as customer declined system repair.

Brand Name
DAVINCI SI
Common Device Name
PATIENT SIDE CART, RECERTIFIED
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key20726318
Report Number2955842-2024-21909
Device Sequence Number18373423
Product Code NAY
UDI-Device Identifier00886874110775
UDI-Public(01)00886874110775
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K081137
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380686-04
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/22/2024
Initial Report FDA Received Date11/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexPrefer Not To Disclose